# SDR NWAA071279956

- Difficulty date: March 27, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- Aircraft time: 103,602 hours, 82,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CHAFING DAMAGE TO MAIN CABIN RT EMERGENCY EXIT LOWER JAMB AT BS 666 AND BS 707.  REPAIRED PER EA 99-208476.
